Subrings of Algebraic Number Fields

Beaumont, Ross Allen and Pierce, Richard Scott: Subrings of Algebraic Number Fields. In: Acta scientiarum mathematicarum, (22) 3-4. pp. 202-216. (1961)

Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1961
Volume: 22
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 202-216
Language: angol
Official URL:
Related URLs:
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 216. p. és a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 09:00

Actions (login required)

View Item View Item